Search

  • HOME
  • Search
Review Article
Allergy
Drug Allergy in Children: What Should We Know?
Ji Soo Park, Dong In Suh
Clin Exp Pediatr. 2020;63(6):203-210.   Published online November 12, 2019
The drug allergy “label” may have a lifetime of consequences for a child. Many children with alleged drug allergies are proven to be tolerant to the culprit medication when challenged. The field of drug hypersensitivity is a recently evolving field of research, but studies on its epidemiology and diagnostic tools are lacking in children. Clinical history is significant in the...
Case Report
A case of vancomycin-induced drug hypersensitivity syndrome
Kyung Sun Min, Woo Yeon Choi, Eun Song Song, Dong Kyun Han, Young Kuk Cho, Jae Sook Ma
Clin Exp Pediatr. 2008;51(11):1228-1231.   Published online November 15, 2008
Drug hypersensitivity syndrome (DHS) has rarely been reported in association with vancomycin treatment. Here, we describe an 11-year-old girl who developed fever and a maculopapular rash on day 18 of intravenous vancomycin for treatment of infective endocarditis. The patient presented with fever, a maculopapular skin rash, hepatitis, and acute renal failure caused by vancomycin-induced DHS. The symptoms resolved in less...
  • PubMed Central
  • PubMed
  • Scopus
  • Directory of Open Access Journals (DOAJ)


Close layer
prev next